Title

On An Algorithm For Analysis Of The Radiation-Patterns Of Dual Reflector And Segmented Reflector Antennas

Authors

Authors

C. G. Christodoulou; A. B. Botula;J. F. Kauffman

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

IEEE Trans. Antennas Propag.

Keywords

Chemistry, Multidisciplinary

Journal Title

IEEE Transactions on Antennas and Propagation

Volume

33

Issue/Number

1107

Publication Date

1-1-1985

Document Type

Article

Language

English

First Page

1101

Last Page

110

WOS Identifier

WOS:A1985AUL5900008

ISSN

0018-926X

Share

COinS